Carbamazepine-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: report of four cases and brief review
Article first published online: 17 JUL 2008
© 2008 The International Society of Dermatology
International Journal of Dermatology
Volume 47, Issue 8, pages 853–860, August 2008
How to Cite
Ganeva, M., Gancheva, T., Lazarova, R., Troeva, J., Baldaranov, I., Vassilev, I., Hristakieva, E. and Tzaneva, V. (2008), Carbamazepine-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: report of four cases and brief review. International Journal of Dermatology, 47: 853–860. doi: 10.1111/j.1365-4632.2008.03637.x
- Issue published online: 17 JUL 2008
- Article first published online: 17 JUL 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.